Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


atripla in the morning
Jan 3, 2010

I started atripla 3 days ago for the first time ever. I take it every night at 11 pm, my question is, can I take it later sometimes? or do I have to take it at 11 pm ALWAYS?. And, I took it at 11 p.m. last night and it is 9:15 a.m. now and I still feel a little dizzy, why? thanks

Response from Dr. Henry

The central nervous system side effects of Atripla are most noticeable in the first several weeks after starting and then generally diminish by weeks 2-4. The timing of Atripla is based on general experience whereby most patients would experience the side effect while they are sleeping which may be tolerated better than if occuring during the day. For other patients ( minority) taking the med in the AM just works better for them. It is not unusual to still feel funny at 9 AM after three days of taking Atripla at around 11 PM. I would discuss with your HIV provider but for most patients that annoying side effect does diminish to tolerable levels over the first several weeks. KH



Previous
re: enlarged liver and atripla (light colour stools)
Next
atripla dizzy forever?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement